# SDR SWIA202053797

- Difficulty date: October 7, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 20,464 hours, 16,420 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SURROUND STRUCTURE.  LOWER AFT JOINING PLATE HAS CORROSION.  C-CHECK RO 11/1/2020.  FWD CARGO DOOR SURROUND STRUCTURE, LOWER AFT JOINT PLATE WAS FOUND TO BE OUT OF LIMITS OF CRJ700 SRM.  INSTALLED NEW FWD CARGO DOOR SURROUND STRUCTURE LOWER AFT JOINT PLATE, IAW CRJ700 SRM & DRAWING.  COMPLETED WITH SKYWEST TASK CARD.
